See your results below for :
Advil Dual Action 36 Tablets
:
Bottle - 1
Advil Dual Action Coupons & Prices
What is Advil Dual Action ?
Advil Dual Action combines ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), with acetaminophen, an analgesic and antipyretic, to provide dual-action pain relief for up to 8 hours. This medication is clinically proven to treat various types of pain, including headaches, muscle aches, backaches, and minor arthritis, by targeting pain signals and increasing the pain threshold.
- Sudden or severe headache, problems with vision, speech, or walking
- Swelling in your hands, ankles, or feet
- Trouble breathing, cold sweat, bluish-colored skin
- Blistering, peeling, red skin rash
- Severe constipation, stomach pain, vomiting of blood, bloody or black, tarry stools
- Allergic reaction: Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing
- Numbness or weakness on one side of your body, pain in your lower leg
- Chest pain that may spread, coughing up blood, nausea, unusual sweating, fainting
- Call your doctor if your symptoms do not improve or if they get worse.
- Tell your doctor if you are pregnant. Do not use this medicine during the later part of your pregnancy, unless your doctor tells you to.
- This medicine contains acetaminophen. Read the labels of all other medicines you are using to see if they also contain acetaminophen, or ask your doctor or pharmacist. Do not use more than 4 grams (4,000 milligrams) total of acetaminophen in one day.
- Your doctor will check your progress and the effects of this medicine at regular visits. Keep all appointments.
- Tell your doctor if you are breastfeeding, or if you have kidney disease, liver disease, heart disease, high blood pressure, asthma, or a history of stomach problems (including heartburn) or stroke.
- This medicine may cause the following problems:Serious skin reactionsIncreased risk of heart attack, heart failure, or strokeStomach bleeding
- Keep all medicine out of the reach of children. Never share your medicine with anyone.